# SDR UIEA2020093002135

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,571 hours, 16,354 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Relay
- Part number: BACR13CD2
- Condition: Failed
- Location: Eng Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE DISCRETE LIGHT DOES NOT ILLUMINATE "VALVE" WHILE IN TRANSIT.  "TAI" DOES ILLUMINATE ON EICAS.  TRANSFER TO MDDR 135223, CAT C, PER DDG 30-21-02-01A DUE 09OCT20.  MX ACTION COMPLIED WITH, PLACARD INSTALLED.  2219Z SP.  REMOVED AND REPLACED RELAY K2108 RIGHT ENGINE AUTO DISAGREE RELAY, IAW AMM 30-21-11, OPERATIONS CHECK OK.  THIS CLEARS MDDR 135223.
